# SDR AALA20100608TUL09

- Difficulty date: June 8, 2010
- Submitted: September 14, 2010
- Operation: Air carrier
- Aircraft: N7531A
- Make and model: Doug DC-9-82
- Aircraft serial: 49923
- Aircraft time: 56,930 hours, 29,164 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ANGLE ON AFT SIDE OF STATION 1418 IS CRACKED AT LONGERON 2 RIGHT.  INSTALLED FRAME DOUBLER AT STATION 1418 2 RIGHT PER SRM 53-03-00 FIGURE 31A.
